Pacific Journal of Mathematics

$\Lambda $-homology cobordism bundles.

Gerald A. Anderson

Article information

Source
Pacific J. Math., Volume 87, Number 2 (1980), 245-270.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779964

Mathematical Reviews number (MathSciNet)
MR592734

Zentralblatt MATH identifier
0438.57009

Subjects
Primary: 55R35: Classifying spaces of groups and $H$-spaces

Citation

Anderson, Gerald A. $\Lambda $-homology cobordism bundles. Pacific J. Math. 87 (1980), no. 2, 245--270. https://projecteuclid.org/euclid.pjm/1102779964


Export citation

References

  • [1] G. A. Anderson, Surgery with Coefficients, Lecture Notes in Math. #591, Springer- Verlag, 1977.
  • [2] G. A. Anderson, Computation of the surgery obstruction groups Lik{l; ZP), Pacific J. Math., 74 (1977), 1-4.
  • [3] G. A. Anderson,Groups of PL -homology spheres, (to appear).
  • [4] M. F. Atiyah and I. M. Singer, The index of elliptic operators III, Ann. of Math., 87 (1968), 546-604.
  • [5] J. Barge, J. Lannes, F. Latour and P. Vogel, -spheres, Ann. Scient. Ec. Norm. Sup., 4 (1974), 463-506.
  • [6] G. E. Bredon, Sheaf Theory, McGraw-Hill, 1967.
  • [7] W. Browder, Surgery on Simply-Connected Manifolds, Springer-Verlag, 1972.
  • [8] D. E. Galewski and R. J. Stern, The relationship between homology and topological manifolds via homology transversality,(preprint).
  • [9] D. E. Galewski and R. J. Stern,Geometric transversalityand bordism theories, (preprint).
  • [10] F. Hirzebuch, W. D. Neumann and S. S. Koh, DifferentiateManifolds and Quad- ratic Forms, Marcel Dekker, 1971.
  • [11] D. W. Kahn, Induced maps for Postnikov systems, Trans. Amer. Math. Soc, 107 (1963), 432-450.
  • [12] T. Y. Lam, The Algebraic Theory of Quadratic Forms, Benjamin, 1973.
  • [13] N. Martin and C. R. F. Maunder, Homology cobordism bundles, Topology, 10 (1971), 93-110.
  • [14] T. Matumoto, Varietes simpliciales d'homologie et varietes topologiques metrisables, Ph. D. Dissertation, Orsay, 1976.
  • [15] C. R. F. Maunder, On the Pontrjaginclasses of homology manifolds, Topology, 1O (1971), 111-118.
  • [16] R. J. Milgram, Surgery with coefficients, Ann. of Math., 100 (1974), 194-248.
  • [17] J. Milnor and D. Husemoller, SymmetricBilinear Forms, Springer-Verlag, 1973.
  • [18] J. Morgan and D. Sullivan, The transversalitycharacteristicclass andlinking cycles in surgery theory, Ann. of Math., 99 (1974), 463-544.
  • [19] F. Quinn, Semifreegroup actions and surgery on PL homology manifolds,in Geometric Topology, Lecture Notes in Math. #438, Springer-Verlag, 1975.
  • [20] C. P. Rourke and D. P. Sullivan, On the Kervaire invariant,Ann. on Math., 94 (1971), 397-413.
  • [21] L. C. Siebenmann, Topological manifolds, ICM (1970),
  • [22] D. Stone, StratifiedPolyhedra, Lecture Notes in Math. #252, Springer-Verlag, 1972.
  • [23] R. Stong, Notes on Cobordism Theory, Princeton, 1968.
  • [24] D. Sullivan, Triangulatingand smoothing homotopy equivalences and homeomor- phisms, Lecture notes, Princeton (1967).
  • [25] D. Sullivan, Geometric topology: localizations,periodicityand Galoissymmetry, M. I. T. (1970).
  • [26] D. Sullivan, Triangulatinghomotopy equivalences, Ph. D. Dissertation, Princeton Uni- versity (1965).
  • [27] R. Thorn, Les classes characteristiquesde Pontrjagindes varietestriangulees, Symp. Int. de Topologia Algebrica (1958).
  • [28] P. Vogel, Le classifiant d'une class de varieties, (preprint).
  • [29] C. T. C. Wall, Determinationof the cobordism ring, Ann. of Math., 72 (1960), 292-311.
  • [30] C. T. C. Wall, Surgery on Compact Manifolds, Acad. Press, 1970.